# SDR 95ZZZX2905

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1859V
- Make and model: Cessna 140
- Aircraft serial: 14038
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 4001074
- Condition: Frayed
- Location: Rudder
- Part time: 3,070 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH RUDDER CABLES FOUND FRAYED 6-10 STRANDS AT FORWARD-MOST PULLEYS JUST AFT OF RUDDER PEDALS.  TWO MONTHS PREVIOUSLY, SAME DEFECT FOUND IN EXACT LOCATION ON A CESSNA 120.  SUBMITTER SUGGESTS 100 HR/ANNUAL INSPECTION BE REQUIRED.
